# SDR REXA2021122001173

- Difficulty date: November 1, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 31,659 hours, 21,188 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 601R3180861
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERIOR STRUCTURE AT FWD FRAME, DT3 HAS CORROSION.	C/A: REMOVED CORRODED PASSENGER DOOR FRAME F.S.313.56 AND INSTALLED NEW SERVICABLE FRAME IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
